MathSciNet Relay Station
MathSciNet bibliographic data
MR1345086 (96g:14045) 14N10 (14C05 14J30)
Ellingsrud, Geir; Strømme, Stein Arild The number of twisted cubic curves on the general quintic threefold. Math. Scand. 76 (1995), no. 1, 5–34.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement